R. GENIN, M.D.; J. M. CHALOPIN, M.D.; G. RIFLE, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: We have read with interest the paper by Appel and associates (1) relating to renal vein thrombosis during systemic lupus erythematosus glomerulonephritis (1). We were particularly interested by the two cases of "laterouterine hematomas" occuring during anticoagulant therapy. We wish to add our experience with a case of intraperitoneal hematoma occuring during anticoagulant therapy for renal vein thrombosis due to extramembranous glomerulonephritis.
A 29-year-old white woman was first seen at our hospital in July 1975 with typical symptoms of the nephrotic syndrome. Physical findings were unremarkable except for edema of legs. Arterial blood pressure was 120/80 mm
GENIN R, CHALOPIN JM, RIFLE G. Intrapelvic Hemorrhage and Renal Vein Thrombosis. Ann Intern Med. 1978;88:269. doi: https://doi.org/10.7326/0003-4819-88-2-269_1
Download citation file:
Published: Ann Intern Med. 1978;88(2):269.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use